# SDR SIMA2018100130004

- Difficulty date: September 30, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 33,592 hours, 30,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Main Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND MAIN-DOOR EMERGENCY LIGHT TO BE INOP DURING PS-1 CHECK-C/A-REMOVED AND REPLACED MAIN-DOOR EMERGENCY LIGHT LAMP IAW AMM TASK 33-50-06. OPS CHECK GOOD
